Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 113, NWS Albuquerque, NM

June 8, 2014Harding County, Mora County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 8, 2014, 4:46 PM MDT for Harding County, Mora County, San Miguel County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 4:46 PM MDT (22:46 UTC)
Expired
Jun 8, 2014, 5:12 PM MDT
In force
26 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Harding County, NM, Mora County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 174 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 1:55 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-338 J/kg
Mixed-layer LCL
1941 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WUUS55 KABQ 082246
SVRABQ
NMC021-033-047-082345-
/O.NEW.KABQ.SV.W.0113.140608T2246Z-140608T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARDING COUNTY IN NORTHEAST NEW MEXICO
  EASTERN MORA COUNTY IN NORTHEAST NEW MEXICO
  NORTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 545 PM MDT

* AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 7 MILES NORTH OF VALMORA...OR ABOUT 15 MILES SOUTHWEST OF
  WAGON MOUND...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  INTERSTATE 25 FROM WATROUS TO WAGON MOUND...
  SHOEMAKER...
  MILLS CANYON CAMPGROUND...
  RIM CAMPGROUND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3574 10423 3568 10538 3591 10524 3613 10504
      3622 10429
TIME...MOT...LOC 2245Z 257DEG 28KT 3591 10493

$$
1 follow-up statement
959 
WWUS55 KABQ 082312
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT SUN JUN 8 2014

NMC021-033-047-082322-
/O.CAN.KABQ.SV.W.0113.000000T0000Z-140608T2345Z/
HARDING NM-SAN MIGUEL NM-MORA NM-
512 PM MDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORA...NORTH CENTRAL
SAN MIGUEL AND NORTHWESTERN HARDING COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR EASTERN NEW MEXICO.

LAT...LON 3574 10423 3568 10538 3591 10524 3613 10504
      3622 10429
TIME...MOT...LOC 2312Z 257DEG 28KT 3596 10468

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:26 PM MDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 8, 2:26 PM MDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 PM MDT SUN JUN 8 2014

.SYNOPSIS...
ONE LAST AFTERNOON AND EVENING FOR SEVERE WEATHER THEN A QUIETER
PERIOD THEREAFTER FOR SEVERAL DAYS. COLD FRONT AND UPPER LEVEL
SHORT WAVE CROSS SING NEW MEXICO THROUGH TONIGHT TO PROVIDE
IMPETUS FOR ONE MORE ROUND OF SEVERE WEATHER...THOUGH DRYING IS
ALREADY SHOWING UP AS OF 2 PM ACROSS MUCH OF NORTHWEST AND WEST
CENTRAL NEW MEXICO. HIGHEST RISK OF SEVERE WEATHER AGAIN TO BE
NEAR AND ESPECIALLY EAST OF CENTRAL MOUNTAIN CHAIN. SHOWERS AND
STORMS SHOULD DIMINISH AT LEAST A LITTLE SOONER LATE TONIGHT
ACROSS THE EAST THAN LAST NIGHT. VERY LITTLE ACTIVITY NEXT SEVERAL
DAYS...ESPECIALLY COMPARED WITH PREVIOUS FEW DAYS. SOME WARMING
BEGINS AGAIN MAINLY TUESDAY AND THROUGH AT LEAST THURSDAY.

&&

.DISCUSSION...
WITH TORNADO WATCH ALREADY ISSUED AND A FEW SEVERE STORMS ALREADY
ONGOING THIS TO BE SHORTER THAN USUAL. DRYING HAS PROGRESSED
SOMEWHAT FARTHER EAST AND SOUTH ACROSS ROUGHLY NW THIRD OF NM THAN
EARLIER EXPECTED...THUS POPS AND PRECIP HAVE BEEN SHAVED FURTHER
OVERNIGHT ACROSS WESTERN PORTIONS OF OF INHERITED RESPECTIVE
COVERAGE AREAS. TORNADO WATCH WATCH IN EFFECT AGAIN IN EXACTLY
THE SAME AREA AS WAS THE CASE LATE SAT...NEARLY ALL OF EAST HALF
OF NM...THROUGH 10 PM MDT THIS EVE. ACTIVITY MAY BE A LITTLE
LOWER IN COVERAGE ACROSS WATCH AREA COMPARED TO SAT...BUT PERHAPS
NOT BY MUCH. ALSO LOWERED THE RELATIVELY LOWER POPS COVERAGE OF
NEXT FEW DAYS...AT LEAST MOST OF THE AFFECTED PERIODS...AS LATEST
MODELS SHOWING EVEN LESS THAN THE RELATIVELY MEAGER MOISTURE
RETURN SHOWN EARLIER. UPPER RIDGE BUILDS IN...BUT NOT SHOWING AS
MUCH MOISTURE INFILTRATION AS BEFORE.

TEMPS TO BE RELATIVELY MODERATE THROUGH MON BEFORE WARMING UP
AGAIN MID WEEK PERIOD ALL AREAS. WINDS TO PICK UP SOME...
ESPECIALLY MID TO LATE WEEK. TIME IS UP.

43

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER OUTLOOK...HIGH BASED THUNDER WITH AN HOUR OR
TWO OF LOW HUMIDITIES AND GUSTY WINDS THROUGH THIS EVENING OVER THE
CONTINENTAL DIVIDE. FOR MONDAY...A FEW LATE AFTERNOON HOURS OF LOW
HUMIDITIES AND GUSTY WINDS OVER THE NORTHWEST PLATEAU. FOR
WEDNESDAY...LOW HUMIDITIES AND GUSTS CREATING RED FLAG CONDITIONS
SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 OVER THE CENTRAL
MOUNTAIN CHAIN AND EAST CENTRAL PLAINS.

MODELS...IN GOOD AGREEMENT FOR NEW MEXICO THROUGH THE UPCOMING WORK
WEEK AND WEEKEND...AND INTO THE FIRST HALF OF THE FOLLOWING WORK
WEEK. SHORTWAVE TROUGH MOVING ACROSS NORTHERN NEW MEXICO TODAY WILL
END UP OVER THE TEXAS PANHANDLE TONIGHT AS RIDGE BUILDS OVER THE
GULF OF CALIFORNIA. PATTERN WILL PUSH NORTHWEST FLOW ACROSS THE
STATE BEFORE RIDGE CORE EXPANDS NORTHWARD OVER NEW MEXICO LATE
TUESDAY. NEXT PACIFIC SHORTWAVE OUT OF SOUTHERN CALIFORNIA WILL
SHEAR RAPIDLY TO THE CENTRAL PLAINS STATES LATE WEDNESDAY AS RIDGE
REMAINS STRONG AND STATIONARY OVER NORTHERN MEXICO. RIDGE WILL HANG
TOUGH FOR THE REMAINDER OF THE WORK WEEK...BUT A SOUTHWARD DRIFT BY
THE WEEKEND WILL ALLOW FASTER FLOW AND EMBEDDED SHORT WAVES TO CLIP
THE NORTHERN END OF THE STATE FOR MUCH OF THE WEEKEND. SUBSTANTIAL
PACIFIC SYSTEM AMPLIFYING OVER THE NORTHWEST WILL EXPAND CIRCULATION
TO SOUTHERN CALIFORNIA BY LATE MONDAY NIGHT...BACKING NEW MEXICO
FLOW TO SOUTHWEST THROUGH TUESDAY NIGHT.

OVERNIGHT...A LITTLE COOLER OVERNIGHT WITH GOOD TO EXCELLENT
RECOVERIES OVER THE EAST...AND FAIR RECOVERIES IN THE WEST. STRONG
TO SEVERE CONVECTION WILL REMAIN IN PLAY OVER THE EASTERN HALF OF
THE STATE WITH LOW CLOUDS BLANKETING AREAS CLOSER TO THE TEXAS
BORDER.

FOR MONDAY...BLUSTERY NORTHWEST FLOW OVERHEAD AS LESS ORGANIZED DOME
OF HIGH PRESSURE REMAINS AT THE SURFACE. CONVECTION WILL DECREASE IN
COVERAGE AND INTENSITY...WITH BEST CHANCES FOR INITIATION OVER THE
CENTRAL MOUNTAIN CHAIN EAST SLOPES AND ADJACENT PLAINS...AND OVER
THE CONTINENTAL DIVIDE. DRYING TREND UNDERWAY WILL DROP MINIMUM
HUMIDITIES INTO THE TEENS AND 20S OVER THE EAST...WITH VERY DRY
CONDITIONS CONTINUING OVER THE WEST. COOLER THAN NORMAL CENTRAL AND
EAST...WITH NEAR NORMAL OR A FEW DEGREES ABOVE IN THE WEST.
AFTERNOON GUSTS WILL RUN NORTHERLY NEAR THE TEXAS AND OKLAHOMA
BORDERS NORTH OF INTERSTATE 40. LOCAL NORTHWEST GUSTS OVER THE
NORTHWEST PLATEAU OVER DRY COUNTRY WILL SET UP AN HOUR OR TWO OF
LATE AFTERNOON RED FLAG CONDITIONS. VENTILATION GENERALLY VERY GOOD
TO EXCELLENT...GOOD CONDITIONS OVER THE EASTERN SLOPES OF THE
CENTRAL MOUNTAIN CHAIN. GOOD HUMIDITY RECOVERIES EAST...FAIR IN THE
WEST.

FOR TUESDAY...RIDGE FROM NORTHERN MEXICO EXPANDING NORTHWARD AS DOME
OF SURFACE HIGH PRESSURE SHIFTS TO THE TEXAS PANHANDLE. STRONG
WARMING TREND WILL BRING BULK OF THE STATE ABOVE NORMAL...WITH A FEW
NORMAL OR A FEW DEGREES BELOW HIGH TEMPERATURES OVER THE EXTREME
EAST. VERY SPOTTY THUNDERSTORM COVERAGE...MAINLY OVER THE
CONTINENTAL DIVIDE SOUTH OF I 40...AND OVER THE NORTHEAST HIGHLANDS
AND ADJACENT PLAINS. LITTLE IN THE WAY OF WETTING RAINS WITH THESE
STORMS. SOUTHWEST BREEZES GENERALLY MODEST...AS MINIMUM HUMIDITIES
BOTTOM IN THE TEENS EAST...AND REMAIN IN SINGLE DIGITS TO THE WEST.
BROADLY FAIR HUMIDITY RECOVERIES...PUSHING TOWARD GOOD IN THE
EXTREME EAST. NO VENTILATION ISSUES...BEST IN THE WEST...DROPPING
TOWARD GOOD IN THE EAST.

FOR WEDNESDAY...COOL FRONT APPROACHING FROM THE WEST...WITH WARMING
UP TICK IN THE EAST. ALL POINTS WILL END UP NORMAL OR BETTER WITH
MAXIMUM TEMPERATURES FOR THE DAY...3 TO 8 DEGREES ABOVE NORMAL IN
THE EAST. DRY LINE BECOMING ACTIVE AS SURFACE LOW PARKS OVER EASTERN
COLORADO AND EXTENDS TROUGH SOUTHWARD ACROSS EASTERN NEW MEXICO TO
THE TEXAS BIG BEND COUNTRY. GUSTY SOUTHWEST WINDS NEAR THE TROUGH
AXIS WILL COMBINE WITH ROCK BOTTOM MINIMUM HUMIDITIES TO PRODUCE A
WIDESPREAD AREA OF RED FLAG CONDITIONS EAST OF INTERSTATE 25 AND
SOUTH OF INTERSTATE 40...ENCOMPASSING SOUTHERN PORTIONS OF THE
CENTRAL MOUNTAIN CHAIN...AND THE EAST CENTRAL PLAINS SOUTH OF I 40.
NO VENTILATION ISSUES...WITH FAIR OVERNIGHT HUMIDITY RECOVERIES.

OUTLOOK...THURSDAY THROUGH SATURDAY...REMAINING ABOVE NORMAL DESPITE
COOL INCURSION INTO THE NORTHEAST LATE THURSDAY...WITH DEEPENING
SURFACE TROUGH FROM EASTERN COLORADO TO THE TEXAS BIG BEND BY FRIDAY
NIGHT SIGNALING AN ACTIVE DRY LINE PATTERN SETTING UP OVER THE EAST
AS THE WORK WEEK WINDS UP. SURFACE LOW WILL SHIFT TO THE OKLAHOMA
PANHANDLE ON SATURDAY TO SUPPORT BROAD WEST TO NORTHWEST WINDS
ACROSS THE STATE AS THE WEEKEND GETS UNDERWAY...AND SHOVE DRY LINE
BACK TO THE EAST INTO THE SOUTHERN PLAINS STATES. NO VENTILATION
ISSUES.

SHY

&&

.AVIATION...
18Z TAF CYCLE
ANOTHER ACTIVE AND STRONG CONVECTIVE DAY OVER EASTERN HALF OF NM
WITH STORMS INITIATING ON THE EAST SLOPES OF THE SANGRE DE CRISTO
AND CENTRAL MOUNTAIN RANGES WITH EASTWARD TRANSPORT AS STORMS
MATURE. HIGH BASED THUNDER IS POSSIBLE OVER THE NORTHWEST THROUGH
03Z THIS EVENING. CONVECTION WILL REINVIGORATE OVER THE EAST FROM
06Z ONWARD EARLY MONDAY MORNING WITH LOW CLOUD WORKING INTO ALL OF
THE EAST BY 09Z FOR MVFR/IFR CIGS AND VIZ. LOW SCT CLOUD GROUP IN
TAFS FOR LVS...TCC...AND ROW IN AS PLACE HOLDER FOR LOWEST
EXPECTED CIG OVERNIGHT. ALSO...VCTS IN AT TIME OF MAXIMUM
LIKELIHOOD FOR NEARBY THUNDERSTORMS. MT OBSCURATION OVER THE
CENTRAL AND SANGRE DE CRISTO MOUNTAINS FROM 06Z ONWARD WITH
CONDITIONS IMPROVING AS EASTERN NM CIGS LIFT AFTER 15Z MONDAY
MORNING.

&&

SHY

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  48  85  48  91 /   0   0   0   0
DULCE...........................  37  80  38  86 /  10   0   0   0
CUBA............................  42  82  41  86 /  10   0   0   0
GALLUP..........................  41  84  39  88 /   0   0   0   0
EL MORRO........................  38  80  38  84 /   0   0   0   0
GRANTS..........................  41  83  40  86 /   0   0   0   0
QUEMADO.........................  46  83  44  87 /   0   0   0   5
GLENWOOD........................  47  93  46  93 /   0   5   5   5
CHAMA...........................  32  70  32  78 /  20   0   0   0
LOS ALAMOS......................  50  74  49  82 /  20   5   5   5
PECOS...........................  46  73  45  78 /  50   5   5   5
CERRO/QUESTA....................  40  73  39  79 /  40   5   5   5
RED RIVER.......................  32  63  30  69 /  50   5   5  10
ANGEL FIRE......................  31  67  28  74 /  50  10   5  10
TAOS............................  39  75  38  81 /  40   5   5   5
MORA............................  41  71  40  78 /  50  10   5  10
ESPANOLA........................  46  82  46  88 /  20   5   5   5
SANTA FE........................  49  79  48  82 /  30   5   5   5
SANTA FE AIRPORT................  47  82  47  85 /  20   5   5   5
ALBUQUERQUE FOOTHILLS...........  58  84  56  87 /   5   5   5   5
ALBUQUERQUE HEIGHTS.............  61  86  59  89 /   5   5   5   5
ALBUQUERQUE VALLEY..............  56  88  54  91 /   0   5   5   5
ALBUQUERQUE WEST MESA...........  57  87  55  91 /   5   5   5   5
LOS LUNAS.......................  54  88  52  92 /   0   0   0   0
RIO RANCHO......................  56  87  56  91 /   5   5   5   5
SOCORRO.........................  60  91  57  95 /   0   5   0   0
SANDIA PARK/CEDAR CREST.........  48  79  48  84 /  20   5   5   5
TIJERAS.........................  52  83  51  86 /  20   5   5   5
MORIARTY/ESTANCIA...............  45  80  43  88 /  40   5   5   5
CLINES CORNERS..................  46  75  46  81 /  50   5   5   5
GRAN QUIVIRA....................  52  82  51  86 /  20   5   0   0
CARRIZOZO.......................  55  85  52  89 /   5   5   0   0
RUIDOSO.........................  49  78  45  82 /  10   5   5   0
CAPULIN.........................  41  69  41  78 /  60  10  10  10
RATON...........................  44  75  41  85 /  50  10  10  10
SPRINGER........................  45  75  43  84 /  50  10  10  10
LAS VEGAS.......................  43  73  43  81 /  50  10  10  10
CLAYTON.........................  49  75  48  84 /  60   5   5  10
ROY.............................  46  74  48  80 /  50   5   5  10
CONCHAS.........................  54  80  52  88 /  50   5   5  10
SANTA ROSA......................  52  79  52  89 /  50   5   5   5
TUCUMCARI.......................  55  81  52  90 /  50   5   5   5
CLOVIS..........................  54  79  52  86 /  50   5   5   5
PORTALES........................  57  81  54  88 /  50   5   5   5
FORT SUMNER.....................  57  81  55  89 /  50   5   5   5
ROSWELL.........................  63  85  59  94 /  30   5   5   5
PICACHO.........................  58  81  53  90 /  30   5   5   5
ELK.............................  54  78  50  85 /  20   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jun 8, 5:40 AM MDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 AM MDT SUN JUN 8 2014

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
540 AM MDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN THE EASTERN HALF OF
NEW MEXICO AGAIN TODAY. DAMAGING WINDS FROM THUNDERSTORMS AND
LARGE HAIL WILL BE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO
OR TWO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONGER WINDS ARE EXPECTED TO DEVELOP ON WEDNESDAY WITH LOWER
HUMIDITY MOVING INTO NEW MEXICO. THIS WILL CREATE THE POTENTIAL
FOR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON AND
EVENING IN EASTERN NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO
REPORT ANY SEVERE WEATHER TO THE ALBUQUERQUE NATIONAL WEATHER
SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE
WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND
PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M
W X.

52

In the hours before

Local storm report, Jun 8, 10:57 AM MDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1057 AM MDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     3 NNW PECOS             35.61N 105.71W
06/07/2014  E60 MPH          SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1401033

AAM
Local storm report, Jun 8, 2:28 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
228 PM MDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             RAINSVILLE              35.98N 105.21W
06/08/2014  M1.25 INCH       MORA               NM   EMERGENCY MNGR

&&

EVENT NUMBER ABQ1401034

SHY
Local storm report, Jun 8, 4:16 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             6 S FORT SUMNER         34.39N 104.25W
06/06/2014  M1.00 INCH       DE BACA            NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ1401035

CML
Local storm report, Jun 8, 4:34 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 PM MDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             3 NNE RATON CREWS AIRPO 36.78N 104.48W
06/08/2014  M1.00 INCH       COLFAX             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1401036

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:03 PM MDTTornado WarningABQChaves, Lincoln27 min
Jun 7, 6:06 PM MDTSevere Thunderstorm WarningABQQuay54 min
Jun 7, 6:08 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel67 min
Jun 7, 6:10 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe65 min
Jun 7, 6:21 PM MDTSevere Thunderstorm WarningABQQuay29 min
Jun 7, 6:25 PM MDTSevere Thunderstorm WarningABQHarding, Union25 min
Jun 7, 6:39 PM MDTTornado WarningABQChaves51 min
Jun 7, 6:43 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel2 hr
Jun 7, 6:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay12 min
Jun 7, 6:48 PM MDTTornado WarningABQDe Baca, Guadalupe, Quay27 min
Jun 7, 7:01 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln59 min
Jun 7, 7:03 PM MDTSevere Thunderstorm WarningABQCurry, Quay57 min
Jun 7, 7:06 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union30 min
Jun 7, 7:10 PM MDTSevere Thunderstorm WarningABQGuadalupe, Harding, San Miguel44 min
Jun 7, 7:18 PM MDTSevere Thunderstorm WarningABQCurry, Quay, San Miguel42 min
Jun 7, 7:21 PM MDTAreal Flood AdvisoryABQGuadalupe, Los Alamos, Sandoval, San Miguel, Santa Fe114 min
Jun 7, 7:24 PM MDTTornado WarningABQChaves36 min
Jun 7, 7:31 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Santa Fe, Torrance59 min
Jun 7, 7:33 PM MDTSevere Thunderstorm WarningABQChaves42 min
Jun 7, 7:46 PM MDTAreal Flood AdvisoryABQCurry, Harding, Quay, San Miguel119 min
Jun 7, 7:52 PM MDTAreal Flood AdvisoryABQChaves113 min
Jun 7, 7:58 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, San Miguel2 hr
Jun 7, 8:03 PM MDTTornado WarningABQCurry27 min
Jun 7, 8:26 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel64 min
Jun 7, 8:29 PM MDTSevere Thunderstorm WarningABQChaves61 min
Jun 7, 9:18 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt57 min
Jun 7, 9:28 PM MDTSevere Thunderstorm WarningABQChaves62 min
Jun 7, 10:05 PM MDTAreal Flood AdvisoryABQChaves85 min
Jun 7, 10:31 PM MDTSevere Thunderstorm WarningABQChaves31 min
Jun 7, 10:45 PM MDTSevere Thunderstorm WarningABQDe Baca60 min
Jun 7, 11:06 PM MDTSevere Thunderstorm WarningABQChaves54 min
Jun 7, 11:16 PM MDTAreal Flood AdvisoryABQDe Baca89 min
Jun 7, 11:28 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt62 min
Jun 7, 11:42 PM MDTAreal Flood AdvisoryABQChaves93 min
Jun 7, 11:56 PM MDTSevere Thunderstorm WarningABQChaves49 min
Jun 8, 1:37 PM MDTSevere Thunderstorm WarningABQMora68 min
Jun 8, 1:41 PM MDTSevere Thunderstorm WarningABQLincoln34 min
Jun 8, 2:15 PM MDTSevere Thunderstorm WarningABQLincoln60 min
Jun 8, 2:40 PM MDTTornado WarningABQLincoln35 min
Jun 8, 2:46 PM MDTSevere Thunderstorm WarningABQMora59 min
Jun 8, 3:05 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln55 min
Jun 8, 3:12 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance22 min
Jun 8, 3:48 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel57 min
Jun 8, 3:50 PM MDTSevere Thunderstorm WarningABQColfax15 min
Jun 8, 3:55 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln65 min
Jun 8, 4:03 PM MDTSevere Thunderstorm WarningABQColfax42 min
Jun 8, 4:15 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
Jun 8, 4:44 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Jun 8, 4:49 PM MDTSevere Thunderstorm WarningABQColfax, Union22 min
Jun 8, 4:50 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel115 min
Jun 8, 4:52 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln53 min
Jun 8, 4:54 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel19 min
Jun 8, 4:58 PM MDTTornado WarningABQHarding, Mora32 min
Jun 8, 5:09 PM MDTSevere Thunderstorm WarningABQColfax, Guadalupe, Harding, Mora, San Miguel, Union53 min
Jun 8, 5:27 PM MDTTornado WarningABQHarding, Mora, San Miguel33 min
Jun 8, 5:43 PM MDTSevere Thunderstorm WarningABQChaves32 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.